Families of Arcs on rational surface singularities.

A.J. Reguera

Manuscripta mathematica (1995)

  • Volume: 88, Issue: 3, page 321-334
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Reguera, A.J.. "Families of Arcs on rational surface singularities.." Manuscripta mathematica 88.3 (1995): 321-334. <http://eudml.org/doc/156131>.

author = {Reguera, A.J.},
journal = {Manuscripta mathematica},
keywords = {rational singularity; singular variety; desingularization},
number = {3},
pages = {321-334},
title = {Families of Arcs on rational surface singularities.},
url = {http://eudml.org/doc/156131},
volume = {88},
year = {1995},

AU - Reguera, A.J.
TI - Families of Arcs on rational surface singularities.
JO - Manuscripta mathematica
PY - 1995
VL - 88
IS - 3
SP - 321
EP - 334
KW - rational singularity; singular variety; desingularization
UR - http://eudml.org/doc/156131
ER -

Citations in EuDML Documents

  1. Camille Plénat, A propos du problème des arcs de Nash
  2. Shihoko Ishii, The Local Nash problem on arc families of singularities
  3. Camille Plénat, The Nash problem of arcs and the rational double points D n
  4. Camille Plénat, Patrick Popescu-Pampu, A class of non-rational surface singularities with bijective Nash map
  5. Maximiliano Leyton-Alvarez, Résolution du problème des arcs de Nash pour une famille d’hypersurfaces quasi-rationnelles
  6. Michel Hickel, Sur quelques aspects de la géométrie de l'espace des arcs tracés sur un espace analytique

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.